# SDR SWAA2022021514367

- Difficulty date: May 1, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 42,008 hours, 24,720 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E PANEL 521JB DELAMINATED AT FWD O/B EDGE / LEFT WING L/E PANEL 521JB DELAMINATION AT FWD EDGE O/B REPAIRED IAW SRM 51-70-50-2R-6 57824U 05-11-18
